Pacific Journal of Mathematics

The simplicity of certain groups.

Robert Steinberg

Article information

Source
Pacific J. Math., Volume 10, Number 3 (1960), 1039-1041.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103038249

Mathematical Reviews number (MathSciNet)
MR0123646

Zentralblatt MATH identifier
0093.03503

Subjects
Primary: 20.75

Citation

Steinberg, Robert. The simplicity of certain groups. Pacific J. Math. 10 (1960), no. 3, 1039--1041. https://projecteuclid.org/euclid.pjm/1103038249


Export citation

References

  • [1] C. Chevalley, Sur certains groupes simples, Thoku Math. J. (2) 7 (1955), p. 14.
  • [2] R. Steinberg, Variations on a theme of Chevalley, Pacific J. Math. 9 (1959), p. 875.